# SDR DALA13007889215

- Difficulty date: February 12, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 43,625 hours, 23,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAIL COMPARTMENT EMERGENCY LIGHT INOPERATIVE.  R & R 2 BROKEN CONNECTORS AT LIGHT. OPERATION CHECKS OK.
